Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Swelling on the bridge of nose, swollen inner eye corners, watery, sunburn ?

I just got back from Mexico and have swelling on the bridge of my nose between my eyes. When I first woke up this morning my eyelids and inner corners of my eyes were swollen, as well, and watering like crazy. The watering and eyelid swelling have subsided but I still have the swelling on the bridge of my nose. Is it just from the sunburn? Could it be something else? What can I do to alleviate it? Thanks!
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  1559
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi...dear user..,
Thanks for choosing HCM..,
Swelling of eyelids and bridge of the nose..,
more favour to Maxillary Sinusitis..,
It is due to exposure of different climacteric conditions..,
So don't worry., use..,
1) Tab Cetrizine 10 mg daily night times 7 days..,
2) Tab Roxithromycin 150 mg 2 times daily for 5 days..,
3) Tab Betamethasone 1 mg daily morning times for 7 days..,
If not responding consult ENT surgeon....thanQ
Answered: Sun, 27 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor